# SDR 03FDEA01184

- Difficulty date: July 31, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL GOUGE AROUND PANEL OPENING 3124, BS 237 LT.  BLENDED GOUGE TO NEW SKIN AT BS 237.  FOUND TO BE OUT OF LIMITS IAW 53-10-1.  DAMAGE WILL BE REPAIRED ON CARD N00468.
